MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C VIVO US IMPLANT XL-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C VIVO US IMPLANT XL-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVXLD5
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with a pdc vivo device at c6-7 on (b)(6) 2024.Patient had on-going symptoms from prior to device implantation.The implant was removed on (b)(6) 2025 and the patient was given a 3 level fusion.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a pdc vivo device at c6-7 on (b)(6) 2024.Patient had on-going symptoms from prior to device implantation.The implant was removed on (b)(6) 2025 and the patient was given a 3 level fusion.A dhr review found no anomalies associated with the complaint.Complaint trending found the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the risks.The implant was returned following the removal surgery and will be evaluated using exponents approved prodisc c evaluation protocol.The report will be issued under pdcv-0037.No pre-removal imaging was provided.There were no anomalies identified during the complaint investigation.The implant removal was due to on-going symptoms / therapy device not effective.This submission is 1 of 1 devices involved in this event.

Brand Name
PRODISC C VIVO US IMPLANT XL-DEEP 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key23366949
Report Number3007494564-2025-00106
Device Sequence Number15677055
Product Code MJO
UDI-Device Identifier00843193113825
UDI-Public(01)00843193113825(17)290930(10)2024-0953
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVXLD5
Device Catalogue NumberN/A
Device Lot Number2024-0953
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale